Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 4, 2012, 2:13 AM EDT for Floyd County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2012, 2:13 AM EDT (06:13 UTC)
- Expired
- Jun 4, 2012, 2:45 AM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 106 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 815 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1442 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 8.1
The text
As transmitted, in the capitals the NWS used until 2016.
863
WWUS82 KFFC 040613
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 AM EDT MON JUN 4 2012
GAZ019-040645-
213 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN FLOYD COUNTY
UNTIL 245 AM EDT...
AT 208 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EVERETT SPRINGS TO 8 MILES WEST OF
ARMUCHEE...MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS FLOYD
COUNTY THROUGH 245 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE ARMUCHEE...EVERETT SPRINGS...LAKE MARVIN...PINSON...ROME...
SHANNON AND LINDALE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3438 8533 3444 8518 3459 8510 3459 8508
3455 8506 3454 8509 3447 8509 3446 8511
3443 8509 3442 8511 3439 8501 3425 8502
3422 8503 3421 8505 3411 8505 3429 8538
TIME...MOT...LOC 0613Z 294DEG 37KT 3452 8509 3440 8516
3434 8527
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 3, 9:49 PM EDT, 4 hours 24 minutes earlier.
Area forecast discussion, Jun 3, 9:49 PM EDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 949 PM EDT SUN JUN 3 2012 UPDATE... NEXT ROUND OF CONVECTION WELL UPSTREAM IN WESTERN TENNESSEE JUST ENTERING NORTHWEST ALABAMA AT THIS TIME. CURRENT CONFIGURATION OF THE FORECAST GRIDS AND THE TEXT PRODUCTS CONTINUE TO COVER THIS EVOLUTION WELL SO NO FURTHER UPDATES ARE PLANNED AT THIS TIME. MAIN SHORT WAVE FURTHER BACK OVER NORTHERN ARKANSAS WILL BE THE MAIN WEATHER FEATURE AS WE HEAD INTO THE DAYTIME HOURS MONDAY AND THIS IS COVERED WELL IN THE CURRENT GRIDS AS WELL. 20 PREV DISCUSSION... /ISSUED 329 PM EDT SUN JUN 3 2012/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... AN UNSETTLED WEATHER PATTERN GETTING READY TO AFFECT THE AREA AS SHORT WAVES IN THE UPPER FLOW LOOK TO BRING A COUPLE OF ROUNDS OF SHOWERS AND THUNDERSTORMS...ROUGHLY LATER TONIGHT/EARLY MONDAY AND LATER MONDAY TO MONDAY NIGHT. ENOUGH INSTABILITY ASSOCIATED THAT THERE IS A CHANCE OF STRONG STORMS LATER TONIGHT AND A SLIGHT RISK OF SEVERE STORMS ACROSS MOST OF THE AREA ON MONDAY. ENOUGH UNCERTAINTY EXISTS FOR HOW MUCH OVERALL INSTABILITY BUT GENERALLY THINK THERE IS PLENTY OF DYNAMICS ASSOCIATED WITH THE SHORT WAVES. THERE IS ALSO CONCERN THAT THE GFS AND NAM ARE EITHER OVERDOING OR UNDER-DOING THE SHORT WAVE ACTIVITY. HIGHEST POPS OVER NW GA TONIGHT WITH 60-70 PERCENT AND 60 TO 70 PERCENT FOR N AND MUCH OF CENTRAL GA MONDAY INTO MONDAY NIGHT. FORECAST LOW TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL TONIGHT AND MONDAY NIGHT. FORECAST HIGH TEMPERATURES NEAR TO SLIGHTLY BELOW NORMAL FOR MONDAY. OVERALL CONFIDENCE IS MEDIUM. BDL LONG TERM /TUESDAY THROUGH SUNDAY/... LATEST RUN OF MODELS CONTINUE TO INDICATE ONGOING PRECIP AT THE START OF THE PERIOD WITH THE FRONTAL BOUNDARY MEANDERING SOMEWHERE ACROSS NORTH CENTRAL GEORGIA EARLY TUESDAY...BEFORE SHIFTING INTO SOUTH GEORGIA DURING THE AFTERNOON. WILL NEED TO CONTINUE PREVIOUS FORECAST TREND WITH SLIGHT CHANCE TO CHANCE POPS MUCH OF THE AREA WITH BEST CHANCE OVER CENTRAL GEORGIA AS THE FRONT MOVES THROUGH. LOW CHANCE POPS TUESDAY NIGHT/WEDNESDAY MAINLY EAST AND SOUTHERN PORTIONS OF THE COUNTY WARNING AREA WITH MODELS SHOWING A WEAK IMPULSE SKIRTING ACROSS THE TENNESSEE VALLEY INTO THE CAROLINAS...AND THE REMNANTS OF THE WEAK BOUNDARY MEANDERING NEAR THE GEORGIA- FLORIDA BORDER. SOMEWHAT DRIER AIR WORKS INTO THE STATE WEDNESDAY NIGHT/THURSDAY BUT COULD STILL SEE AN ISOLATED SHOWER OR THUNDERSTORM SOUTHEAST COUNTIES WHERE MODELS HOLD ON TO SOME LINGERING MOISTURE. GENERALLY DRY FORECAST ON TAP FRIDAY INTO SATURDAY WITH HIGH PRESSURE DOMINATING...BUT LATEST GFS SHOWING SOME RETURN MOISTURE ON THE BACK SIDE OF THE HIGH AS IT SHIFTS OFF THE SOUTHEAST COAST SUNDAY. 49 FIRE WEATHER... HUMIDITY LEVELS STRUGGLING TO REACH CRITICAL VALUES THIS AFTERNOON AND WINDS HAVE NOT BEEN AN ISSUE. WILL LET FIRE DANGER STATEMENT EXPIRE AT 6 PM. SHOWERS AND THUNDERSTORMS EXPECTED TO AFFECT MUCH OF THE COUNTY WARNING AREA MONDAY INTO TUESDAY SO NO FIRE WEATHER CONCERNS ARE ANTICIPATED AT THIS TIME. 49 AVIATION... 00Z UPDATE... VFR CONDITIONS EXPECTED TO PREDOMINATE THROUGH THIS PERIOD OUTSIDE OF AREAS OF CONVECTION. BEST CHANCES FOR CONVECTION SPREAD ACROSS THE AREA FROM NORTHWEST TO SOUTHEAST BETWEEN 06Z AND 18Z...WITH SCATTERED CONVECTION EXPECTED BEFORE AND AFTER THIS TIME PERIOD. WINDS WILL REMAIN SOUTHWEST TO WEST AT 3-7KT THROUGH 14Z... INCREASING TO 8-11KT WITH GUSTS TO 20KT AFTER. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE THROUGH 06Z...MEDIUM CONFIDENCE AFTER DUE TO COVERAGE OF CONVECTION. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 82 64 83 / 30 70 60 30 ATLANTA 69 83 67 82 / 50 70 60 20 BLAIRSVILLE 63 80 60 79 / 50 70 60 30 CARTERSVILLE 66 81 63 83 / 60 70 60 30 COLUMBUS 70 88 70 87 / 20 50 50 30 GAINESVILLE 67 82 64 80 / 40 70 60 30 MACON 67 86 68 87 / 20 70 60 40 ROME 67 85 66 84 / 60 70 60 20 PEACHTREE CITY 65 82 66 83 / 50 70 60 20 VIDALIA 69 88 71 86 / 20 70 60 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....27 AVIATION...20
Hazardous weather outlook, Jun 3, 8:11 PM EDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 811 PM EDT SUN JUN 3 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 811 PM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH GEORGIA THIS EVENING AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE REST OF CENTRAL GEORGIA. .SYNOPSIS... HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE NORTHERN GULF. A STRONG UPPER LEVEL DISTURBANCE ACROSS THE MID-SOUTH WILL WORK ITS WAY SOUTHEAST THIS EVENING AND OVERNIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE FREQUENT LIGHTNING...GUSTY WINDS...AND SMALL HAIL. WHILE THUNDERSTORMS WILL BE POSSIBLE ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA OVERNIGHT...MOST OF THE ACTIVITY WILL BE NORTH OF A LINE FROM LA GRANGE TO MACON TO ATHENS. .DISCUSSION... A SECOND UPPER LEVEL DISTURBANCE ACROSS THE MID-MISSISSIPPI VALLEY WILL PUSH SOUTHEAST OVERNIGHT TRIGGERING THUNDERSTORMS ACROSS NORTHERN MISSISSIPPI AND ALABAMA. ALTHOUGH INSTABILITY WILL BE MARGINAL OVERNIGHT...SUFFICIENT LIFT AND SHEAR ASSOCIATED WITH THE DISTURBANCE MAY HELP SUPPORT OVERNIGHT THUNDERSTORMS. WHILE SEVERE WEATHER IS NOT EXPECTED IN THIS AREA TONIGHT...SOME THUNDERSTORMS MAY BECOME STRONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A SERIES OF POTENT SHORTWAVES WILL MOVE ACROSS THE AREA BEGINNING MONDAY AFTERNOON. A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS PORTIONS OF THE TENNESSEE VALLEY AND MOVE INTO NORTH GEORGIA LATE MONDAY. THIS LINE WILL RACE ACROSS THE REMAINDER OF THE REGION THROUGH MONDAY NIGHT BRINGING THE CHANCE OF SEVERE STORMS TO THE AREA. STRONG WIND GUSTS WILL BE THE PRIMARY THREAT WITH THESE STORMS ALTHOUGH LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 4, 12:22 AM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1222 AM EDT MON JUN 4 2012
GAZ001>004-012-040500-
1222 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WHITFIELD...WALKER...CATOOSA...DADE AND GORDON COUNTIES UNTIL 100 AM
EDT...
AT 1220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS AROUND CEDAR GROVE...MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...CATOOSA...DADE AND GORDON COUNTIES
THROUGH 100 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE CEDAR GROVE...RISING FAWN...CENTER POST...LINWOOD...
LAFAYETTE...NOBLE...SUTTLES MILL...NAOMI...WOOD STATION...VILLANOW...
MILL CREEK...RESACA...TILTON AND DALTON. HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3481 8557 3481 8490 3471 8490 3471 8494
3467 8490 3468 8491 3467 8493 3462 8490
3457 8490 3459 8508 3460 8552
TIME...MOT...LOC 0421Z 272DEG 29KT 3468 8538Special weather statement, Jun 4, 1:02 AM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
102 AM EDT MON JUN 4 2012
GAZ001-002-004-005-007-011>014-019>022-040545-
102 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD...WALKER...PICKENS...MURRAY...BARTOW...CHATTOOGA...
CHEROKEE...DADE...DAWSON...FLOYD...FORSYTH...GILMER AND GORDON
COUNTIES UNTIL 145 AM EDT...
AT 1257 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AUDUBON TO 17 MILES WEST OF CENTER POST...
MOVING SOUTHEAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...PICKENS...MURRAY...BARTOW...CHATTOOGA...
CHEROKEE...DADE...DAWSON...FLOYD...FORSYTH...GILMER AND GORDON
COUNTIES THROUGH 145 AM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE NICKELSVILLE...TILTON...VILLANOW...SUTTLES MILL...
NAOMI...CENTER POST...CARTERS...OAKMAN...AUDUBON...RESACA...SUGAR
VALLEY...LAKE MARVIN...SUBLIGNA...REDBUD AND TRION. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3469 8501 3462 8474 3456 8421 3422 8420
3436 8525 3458 8554 3470 8556
TIME...MOT...LOC 0502Z 301DEG 27KT 3456 8475 3460 8500
3459 8561Special weather statement, Jun 4, 1:43 AM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
143 AM EDT MON JUN 4 2012
GAZ001-002-011-040615-
143 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WALKER...
CHATTOOGA AND DADE COUNTIES UNTIL 215 AM EDT...
AT 140 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES SOUTHWEST OF CEDAR GROVE TO 13
MILES WEST OF CLOUDLAND...MOVING EAST AT 30 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALKER...
CHATTOOGA AND DADE COUNTIES THROUGH 215 AM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE CEDAR GROVE...CLOUDLAND...LINWOOD...
MENLO...CENTER POST...LAFAYETTE...BERRYTON...TRION...NAOMI...
SUMMERVILLE...SUBLIGNA...SUTTLES MILL...NAOMI AND VILLANOW.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3475 8516 3472 8517 3472 8513 3459 8506
3458 8511 3448 8516 3445 8518 3444 8550
3471 8556
TIME...MOT...LOC 0543Z 267DEG 44KT 3468 8549 3455 8550
3447 8566Special weather statement, Jun 4, 1:47 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 AM EDT MON JUN 4 2012
GAZ007-012>015-020>023-040630-
147 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PICKENS...LUMPKIN...BARTOW...CHEROKEE...DAWSON...FORSYTH...
GILMER...GORDON AND HALL COUNTIES UNTIL 230 AM EDT...
AT 144 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JUNO TO SONORAVILLE...MOVING EAST AT 30
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PICKENS...LUMPKIN...BARTOW...CHEROKEE...DAWSON...FORSYTH...
GILMER...GORDON AND HALL COUNTIES THROUGH 230 AM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE NIMBLEWILL...FAUSETT LAKE...
JUNO...AMICALOLA FALLS STATE PARK...SEQUOYAH LAKE...LAKE TAMARACK...
MARBLEHILL...JASPER...HINTON...SONORAVILLE...RANGER...MCKEE...
FOLSOM...DAWSONVILLE AND TATE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3457 8419 3455 8384 3450 8384 3452 8378
3450 8370 3412 8384 3414 8398 3417 8406
3415 8409 3417 8426 3419 8426 3418 8434
3424 8478 3457 8497 3458 8460
TIME...MOT...LOC 0547Z 288DEG 44KT 3443 8416 3443 8444
3448 8480Special weather statement, Jun 4, 2:13 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 AM EDT MON JUN 4 2012
GAZ019-040645-
213 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN FLOYD COUNTY
UNTIL 245 AM EDT...
AT 208 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EVERETT SPRINGS TO 8 MILES WEST OF
ARMUCHEE...MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS FLOYD
COUNTY THROUGH 245 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE ARMUCHEE...EVERETT SPRINGS...LAKE MARVIN...PINSON...ROME...
SHANNON AND LINDALE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3438 8533 3444 8518 3459 8510 3459 8508
3455 8506 3454 8509 3447 8509 3446 8511
3443 8509 3442 8511 3439 8501 3425 8502
3422 8503 3421 8505 3411 8505 3429 8538
TIME...MOT...LOC 0613Z 294DEG 37KT 3452 8509 3440 8516
3434 8527The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:22 AM EDT | Special Weather Statement | FFC | Walker, Whitfield | 38 min |
| Jun 4, 1:02 AM EDT | Special Weather Statement | FFC | Chattooga, Gordon, Pickens | 43 min |
| Jun 4, 1:43 AM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Jun 4, 1:47 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Gordon, Hall, Pickens | 43 min |
| Jun 4, 2:06 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall | 39 min |
| Jun 4, 2:32 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth | 28 min |
| Jun 4, 2:45 AM EDT | Special Weather Statement | FFC | Barrow, Jackson | 30 min |
| Jun 4, 2:53 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 37 min |
| Jun 4, 2:58 AM EDT | Special Weather Statement | FFC | Forsyth | 32 min |
| Jun 4, 3:08 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 37 min |
| Jun 4, 3:14 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oconee, Oglethorpe | 31 min |
| Jun 4, 3:29 AM EDT | Special Weather Statement | FFC | Towns | 31 min |
| Jun 4, 9:22 AM EDT | Special Weather Statement | FFC | Carroll, Heard | 23 min |
| Jun 4, 9:38 AM EDT | Special Weather Statement | FFC | Coweta, Meriwether, Troup | 22 min |
| Jun 4, 10:02 AM EDT | Special Weather Statement | FFC | Coweta, Fayette, Meriwether | 28 min |
| Jun 4, 11:34 AM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart, Webster | 26 min |
| Jun 4, 12:20 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.